# SDR NWAA082689928

- Difficulty date: June 11, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 79,160 hours, 80,045 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

FLT LOST CABIN PRESSURIZATION AT CRUISE AT FL 335.  FULL ANIT-ICE PROTECTION WAS OPERATING.  CREW DECLARED AN EMERGENCY WITH ATC, ACCOMPLISHED AN EMERGENCY DESCENT TO 10,000FT, AND DIVERTED TO A SAFE LANDING AT EAU. COM PROCEDURES INCLUDING RED-BORDER CHECK LIST ACCOMPLISHED BUT DID NOT CORRECT PROBLEM.  CABIN MASKS AUTOMATICALLY DEPLOYED WHEN CABIN ALTITUDE REACHED 14,000 FT.  MAXIMUM ALTITUDE CABIN ATTAINED WAS 17,000 FT AS ACFT DESCENDED THROUGH FL 310.  MX COMPLETED A BITE CHECK OF THE DIGITAL COMPONENTS AND ALSO PERFORMED EXTENSIVE SYSTEM LEAK AND VESSEL LEAK CHECKS.  BOTH CABIN PRESSURE CONTROLLERS AND THE OUTFLOW VALVE WERE ALL REPLACED IN ADDITION TO NUMEROUS CLAMP AND DUCT DISCREPANCY CORRECTIONS.  (A)
